Value Choice® Ibuprofen 200 mg tablets are for temporary relief of pain associated with headache, period pain, toothache, sore throat, dental procedures, tennis elbow, backache, rheumatic pain, muscular pain, cold and flu, and arthritis.
Available pack sizes – 24s
Dose Form – Tablet
Ibuprofen 200 mg
Adults and children over 12 years: Take 1 or 2 tablets every 4-6 hours with fluid as required.
Maximum 6 tablets in 24 hours.
Not to be given to children under 12 years.
Do not use for more than a few days at a time, unless a doctor has told you to. Do not exceed the recommended dose.
This product is for the relief of temporary ailments and should be used strictly as directed. Prolonged use without medical advice could be harmful. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
Do not use if you:
- have a stomach ulcer
- have impaired kidney function
- have heart failure
- are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
If you get an allergic reaction, stop taking and see your doctor immediately.
Unless a doctor has told you to, do not take:
- if you have asthma
- if you are aged 65 years or over
- with other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines, or with medicines you are taking regularly.
Do not use if trying to become pregnant, or during the first 6 months of pregnancy, except on doctor's advice. Do not use at all during the last 3 months of pregnancy.